# SDR DALA2019021540967

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 18,202 hours, 6,660 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Condition: Contaminated
- Location: Seat 2a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3815 CREW REPORTED PAX IN SEAT 2A SPILLED LARGE COFFEE INTO SEAT STRUCTURE, SOON FOLLOWED BY FAINT ODOR OF ELECTRICAL SMOKE WITH POPPING SOUNDS FROM BASE OF SEAT 2A. CORRECTIVE ACTION: OPENED SEAT AND FOUND THE SEAT POWER MODULE WET WITH COFFEE AND INTERNALLY SHORTED. R/R SPM PART#RD-FA3622-01. ( 0943060)
